# SDR I05R091954

- Difficulty date: December 8, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010105A001
- Part serial: 778
- Condition: Failed
- Location: M/R Gearbox
- Part time: 21 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX MOUNT FAILED.  REPLACED PART.
